Community Forums

Seroquel causing Li...
 
Notifications
Clear all

Seroquel causing Liquid Output

5 Posts
4 Users
9 Reactions
68 Views
Tony H
(@tony-h)
Joined: 7 years ago
Posts: 294
Topic starter  

Hi the doc has put me on Seroquel (25mg)to calm me down at night time and get some sleep ,however it's causing looser output and slight ballooning  ,

Has any one else used this drug before and had problems ,

On the plus side I'm having good restful sleeps with pleasant dreams 😴 


   
LK reacted
Quote
Tigerlily
(@tigerlily)
Joined: 4 years ago
Posts: 369
 

Hi Tony - I haven’t used this medication, but here are some articles on its use as a sleep med:

 

https://www.ccjm.org/content/88/5/286

 

https://nationalpost.com/health/seroquel-for-insomnia

 

When I have sleep issues (which happens more frequently as I get older) I use a very low dose (3mg) of Melatonin, and that helps me fall asleep within 15 minutes. Occasionally, I will double that dose, but I could triple it if I needed to. I find that a few days to up to a week of the melatonin routine usually gets me back into a sleep rhythm. 

Laurie

Just a semicolon


   
Chelly, LK, Tony H and 1 people reacted
ReplyQuote
VeganOstomy
(@veganostomy)
Admin
Joined: 10 years ago
Posts: 4255
 

Posted by: @tony-h

however it's causing looser output and slight ballooning  ,

Is that resulting in leaks or blowouts?

It's possible that those side effects may be temporary. Have you just started taking them?

Just your friendly neighborhood ostomate.
~ Crohn's Disease ¦ Ileostomy ~


   
LK reacted
ReplyQuote
Tony H
(@tony-h)
Joined: 7 years ago
Posts: 294
Topic starter  

Yeah just started taking them Eric and they seem to be effective, I'll give it a month and start sleeping on my back with pillows to stop me turning  

Thanks for that Laurie ,will check that out 

,


   
VeganOstomy and LK reacted
ReplyQuote
Chelly
(@chelly)
Joined: 2 years ago
Posts: 552
 

That's a pretty heavy duty med to give you for sleep Tony. I would be asking for something safer like what Laurie suggested or trazadone. Doctors tend to prescribe things off label which sounds like what they did with you. 


   
Tony H reacted
ReplyQuote